# SDR ASAA2014111009633

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,725 hours, 2,927 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120287
- Condition: Failed
- Location: Apu
- Part time: 2,001 hours, 4,399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FIRST ATTEMPT TO START APU FAULT LIGHT ILLUMINATED. QRH PROCEDURE, WAITED 5 MINUTES, FAULT LIGHT WENT OUT. ON SECOND ATTEMPT LIGHT RE-ILLUMINATED AND APU DID NOT START.  ACFT GROUNDED.  R & R IGNITION PLUG IAW AMM 49-41-51.  R & R IGNITION LEAD IAW AMM 49-41-52.  R & R IGNITION UNIT IAW AMM 49-41-31.  STARTED APU ON 1ST ATTEMPT.  OPS CHECK GOOD.
